# SDR AALA202204118890

- Difficulty date: April 8, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N948NN
- Make and model: Boeing 737
- Aircraft serial: 31189
- Aircraft time: 23,821 hours, 9,321 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY D DOOR STICKS. DIFFICULT TO OPEN OR CLOSE. ADJUSTED DOOR AND CLEANED TRACK PER CMM 25-40-64. OPERATIONAL CHECK GOOD.
